Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Lift contractions.

Golovach, P.A. and Kaminski, M. and Paulusma, Daniel and Thilikos, D.M. (2011) 'Lift contractions.', Electronic notes in discrete mathematics., 38 (1). pp. 407-412.

Abstract

We introduce and study a new containment relation in graphs – lift contractions. H is a lift contraction of G if H can be obtained from G by a sequence of edge lifts and edge contractions. We show that a graph contains every n-vertex graph as a lift contraction, if (1) its treewidth is large enough, or (2) its pathwidth is large enough and it is 2-connected, or (3) its order is large enough and its minimum degree is at least 3.

Item Type:Article
Keywords:Contractions, Treewidth, Immersions, Edge lifts.
Full text:PDF - Accepted Version (385Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.endm.2011.09.066
Publisher statement:NOTICE: this is the author’s version of a work that was accepted for publication in Electronic notes in discrete mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Electronic notes in discrete mathematics, 38/1/, 2011, 10.1016/j.endm.2011.09.066
Record Created:07 Dec 2011 14:51
Last Modified:14 Jan 2015 14:26

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library